# SDR DALA2022080305337

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 86,272 hours, 15,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 FOUND ON SVC CHK - UPPER RED LED STRIP IN LLCR STAIRS IS HANGING BY ITS WIRES. CORRECTIVE ACTION: SECURED RED LED STRIP. EMER LIGHTS TEST OK PER SVC CHECK. (8966456)
